# SDR SWAA2024102844235

- Difficulty date: October 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB RIB #6 (STA 138.70) CTR AFT VERTICAL STIFFINER CRACKED<[01] ACCOMPLISHED NDI HFEC INSPECTION IAW 737 NDTM PART 6; 51-00-00 ON R/H STAB RIB # STA 1138.70 CTR AFT VERTICAL STIFFENER AND DETERMINED NO CRACK EXISTS. SEE STEP 1 FOR NDT RESULTS. NO FURTHER ACTION REQUIRED;[02] VERIFIED CORRECTIVE ACTION 1.
